# SDR UPS07849981

- Difficulty date: May 22, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 72,646 hours, 25,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613862
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUSELAGE SKIN CORRODED AT FS 60 BETWEEN L34R AND L35R.  REMOVED AND REPLACED FUSELAGE SKIN FROM STA - 21.92 - STA 70 L31L TO L31R IAW UPS EO DC8-5330-8942-D.
